Corrigendum: On the calculation of x-ray scattering signals from pairwise radial distribution functions (2015 J. Phys. B: At. Mol. Opt. Phys. 48 244010)

Research output: Contribution to journalComment/debate – Annual report year: 2016Researchpeer-review

Documents

DOI

View graph of relations

Original languageEnglish
Article number059501
JournalJournal of Physics B: Atomic, Molecular and Optical Physics
Volume49
Issue number5
Number of pages1
ISSN0953-4075
DOIs
Publication statusPublished - 2016
CitationsWeb of Science® Times Cited: No match on DOI

Download statistics

No data available

ID: 120952526